# SDR RRXA003434

- Difficulty date: February 24, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- Aircraft time: 72,082 hours, 26,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE FITTING TO THE MAIN CABIN R/S AT STA 440 AND L11R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED PART IAW DC-8 SRM 53-2-0, 51-2-0, 51-1-20 AND EA PD 08-53-040.
